# SDR UPS04243216

- Difficulty date: September 10, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LIGHT SURFACE CORROSION AROUND FASTENER HEAD ON HORIZ FLANGE OF LT WING UPPER SPLICE PLATE AT BS 848.  FASTENER REMOVED IAW SRM 51-30-02.  CORROSION REMOVED IAW SRM 51-10-021.  HFEC CARRIED OUT ON ABOVE AREA IAW B727 NDTM 51-00-00 PT6 FIG 4.  ALL CORROSION REMOVED.  FLAP PEENING CARRIED OUT IAW SOPM 20-10-03.  FASTENER INSTALLED IAW SRM 51-30-02.  AREA SEALED IAW MM 28-11-00.
